A refinement of Sharkovskii's theorem on orbit types characterized by two parameters

Bau Sen Du*, Ming-Chia Li

*Corresponding author for this work

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

The so-called type problem or forcing problem is considered as a way to generalize Sharkovskii's theorem. In this paper, by focusing on certain types of orbits, we obtain a solution of the type problem, which gives a refinement of Sharkovskii's theorem on orbit types characterized by two parameters.

Original languageEnglish
Pages (from-to)77-82
Number of pages6
JournalJournal of Mathematical Analysis and Applications
Volume278
Issue number1
DOIs
StatePublished - 1 Feb 2003

Fingerprint Dive into the research topics of 'A refinement of Sharkovskii's theorem on orbit types characterized by two parameters'. Together they form a unique fingerprint.

  • Cite this